# SDR DALA2016072005442

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 459-479
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BS 459 - 479 AND X -54 TO X -60.   REPAIRED IAW SRM 53-05 FIG 131A-14.
